# SDR SWAA2025071791914

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 13,496 hours, 6,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. SERVICE DOOR SLIDE COVER RETAINING CLIP FELL OFF.<[01] INSTALLED CLIP AS REQ. PER AMM 25-66-01.
